Acefenac SP Tablet


Overview

Uses of Acefenac SP Tablet

Acefenac SP Tablet is used for pain relief and fever. It relieves pain in conditions like headache, mild migraine, muscle pain, dental pain, rheumatoid arthritis, ankylosing spondylitis, osteoarthritis or painful menses.

Acefenac SP Tablet side effects

Common
  • Heartburn
  • Indigestion
  • Nausea
  • Stomach pain

How to use Acefenac SP Tablet

Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it.

How Acefenac SP Tablet works

Acefenac SP Tablet is a combination of two medicines: Ibuprofen and Paracetamol/Acetaminophen. It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).

Acefenac SP Tablet related warnings

Alcohol
CAUTION
Taking Ibuprofen+Paracetamol/Acetaminophen with alcohol can cause liver damage.
Pregnancy
WEIGH RISKS VS BENEFITS
Acefenac SP Tablet may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
Lactation
SAFE
Acefenac SP Tablet is safe to use during lactation. Human studies have shown that either the drug does not pass into the breastmilk in significant amount or is not expected to cause toxicity to the baby.
Driving
SAFE
Acefenac SP Tablet does not usually affect your ability to drive.
Kidney
CAUTION
Acefenac SP Tablet should be used with caution in patients with kidney disease. Dose adjustment of Acefenac SP Tablet may be needed. Please consult your doctor.
Use of Acefenac SP Tablet is not recommended in patients with severe kidney disease. Long term use of this medicine can affect the kidney function.
Liver
CAUTION
Acefenac SP Tablet should be used with caution in patients with liver disease. Dose adjustment of Acefenac SP Tablet may be needed. Please consult your doctor.
However, the use of Acefenac SP Tablet is not recommended in patients with severe liver disease and active liver disease.

Alternate Brands

For informational purposes only. Consult a doctor before taking any medicines.
No alternate brands found for this medicine

Expert Advice

  • You have been prescribed this combination medicine to relieve pain, inflammation, and fever.
  • Take it with food to avoid getting an upset stomach.
  • It may cause dizziness and sleepiness. Do not drive or do anything that requires mental focus until you know how it affects you.
  • Avoid consuming alcohol when taking Acefenac SP Tablet as it may cause excessive drowsiness and increase the risk of liver damage.
  • Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first. 
  • Take it as per the dose and duration prescribed by your doctor. Long term use may lead to stomach bleeding and kidney problems. 

Patient Concerns

Questions Related to Acefenac SP

arrow
Broken wrist needed proper medicine
Dr. Akshat Goel
Bone & Joint Specialist
Share x-ray picTake Cap Altraday twice daily and Tab Flotrip-forte thrice daily for pain relief and swelling
Dr. I feel backache pain during any hard work Dr.told me earlier that I HV some prob in my backbone. I can't maintain my routine because I HV to do work in household purpose he suggested DOlO-650 SOS any better mdcne?
Dr. Akshat Goel
Bone & Joint Specialist
Do Spinal Extension exercises" thrice daily for 15 mins each session"For pain relief another option is Tab Voveran SR100
arrow
Do you have any questions related to Acefenac SP Tablet?

User Feedback


FAQs

Q. What is Acefenac SP?

Acefenac SP is a combination of two medicines: Ibuprofen and Paracetamol. This medication helps in relieving pain and inflammation. It works by lowering the levels of certain chemical substances in the body that cause pain and inflammation.

Q. Is it safe to use Acefenac SP?

Acefenac SP is safe for most of the patients. However, in some patients, it may cause some unwanted common side effects like nausea, vomiting, stomach pain, heartburn, diarrhea, and other uncommon and rare side effects. Inform your doctor if you experience any persistent problem due to the medication.

Q. Can I stop taking Acefenac SP when my pain is relieved?

Acefenac SP should be continued as advised by your doctor, if you are using the medicine for a condition associated with long-term pain. It can be discontinued if you are using it for short-term pain relief.

Q. Can the use of Acefenac SP cause nausea and vomiting?

Yes, the use of Acefenac SP can cause nausea and vomiting. Taking it with milk, food or with antacids can prevent nausea. Avoid taking fatty or fried foods along with this medication. In case of vomiting, drink plenty of water or other fluids by taking small frequent sips. Talk to your doctor if vomiting persists and you notice signs of dehydration, like dark colored and strong-smelling urine and a low frequency of urination. Do not take any other medicines without speaking to your doctor.

Q. Can the use of Acefenac SP cause dizziness?

Yes, the use of Acefenac SP can cause dizziness (feeling faint, weak, unsteady or lightheaded) in some patients. If you feel dizzy or lightheaded, it is better to rest for sometime and resume once you feel better. Do not drive or use any machines.

Q. Are there any specific contraindications associated with the use of Acefenac SP?

The use of Acefenac SP is considered to be harmful for patients with known allergy to any of the components or excipients of this medicine or in patients with known allergy to other painkillers (NSAIDs). The use of this medicine should preferably be avoided in patients with a history of stomach ulcers or in patients with active, recurrent stomach ulcer/bleeding. It should also be avoided in patients with the history of heart failure, high blood pressure, and liver or kidney disease.

Q. Is Acefenac SP helpful in relieving stomach pain?

No, Acefenac SP preferably should not be taken for stomach pain without consulting a physician. This drug can increase stomach acid secretion which may aggravate an unknown underlying condition.

Q. Can the use of Acefenac SP cause damage to kidneys?

Yes, the long-term use of Acefenac SP can cause damage to the kidneys. Normal kidneys produce a chemical called prostaglandins that protect the kidneys from damage. Use of painkillers lower the levels of prostaglandins in the body leading to kidney damage because of long-term use. Use of painkillers is not recommended to patients with underlying kidney disease.

Q. Is it safe to take a higher dose of Acefenac SP than recommended?

No, taking a higher than the recommended dose of Acefenac SP can increase the risks of side effects like nausea, vomiting, heartburn, indigestion, diarrhea and can also damage your kidneys on long-term use. If you are experiencing increased severity of pain or if the pain is not relieved by the recommended doses of this medicine, please consult your doctor for re-evaluation.
Related Lab Tests
Information last updated by Dr. Varun Gupta, MD Pharmacology on 25th Jan 2018.
The medicine details are for information purpose only. Consult a doctor before taking any medicine.
Manufacturer/Marketer Address
G-116, Dilshad Colony, Delhi - 110095 - India
One of the following licensed pharmacy from the nearest location with deliver Acefenac SP Tablet. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts the your request based on valid prescription and availability: LBO, MMF, AHP, RDH, IMC, OWT, NFP, WDE, AVL, KNH, TAP, ZNT, KHC, PAP, RMR, NPS, PRC, RPC, TOM, YAG, KMC, RWP, SPF, RHL, SHD, IAD, ARD, SBN, GTF, BDN, 2ML, GMA, MKT, RBT, STO, USM, SRS, HMP, BHA, BMR, EMB, CMD, SAH, THP, DAD, CPK, HIP, SWA, ATL, SBA, JSL, GBC, SVS, JBT, FTP, GEO, DCS, DFP, OMV, TNH, IDB, MKE, SIO, WHL, CAE, BJR, KHH, BNC, HAT, DGN, HTV, VDH, SDE, RGR, UHP, JLI, KHP, DHP, AMM, BMJ, KIS, HTS, AHH, BLS, KIM, GBL, OWP, RJP, ENP, RHS, NTB, SSR, OHM, ATH, STA, SCH, DRA, ATP, MBN, WSI, LHA, KHS, GPL, DAO, HMS, MPC, NRS, NEW, MTM, JLS, WAD, NBG, NTS, DSH, CLT, EPS, GNH, AXM, NXT, HGI, NLC, UPA, SIP, NXG, NVY, NAS, VSC, NSL, RSS, DPL, BGS, SGN, VEM, AFT, RYL, WPL, ZEL, VHP, OWN, VUR, BSN, USF, PHP, EVP, IAH, MTD, SBL, SPV, LMS, XMX, ENV, JJD, HWS, VSL, NTL, KHD, TYN, AVW, CZT, ADF, BNT, MAX, MDI, RRP, NSF, RSA, KBC, RHW, MOM, JVN, GHP, ESY, PEN, DHR, FRS, RGH, ANT, MJT, MFN, SNH, SHA, PRL, IPL, BTH, BLP, ALY, NLP, OWI, IPP, SYN, MRS, APS, SWP, SVA, VAF, NRP, HVS, AAA, BHC, CRN, NNP, ANP, BAP, BHM, GHC, PTP, SMN, MGL, MSD, TRP, BLE, CNE, NTN, CSE, RAC, SPS, EQN, SNL, SNG, VJS, KOS, CCM, QLF, HLP, VMH, OIP, HLT, BIO, MNS, SLS, SGA, BBS, DYL, RUS, GPT, HCP, HEX, SHG, PPR, GLD, SSI, GNC, BBT, ERS, SHC, FRM, HSS, UMP, AGT, XPR, EAN, RTN, SMS, BJP, AYU, DLP, OLT, DIL, SVH, GGL, AMH, AGC, BHP, SGC, RWL, SAF, HPC, MDH, DZY, CMC, NDP, PMA, WHR, GTC, JHC, O4O, RPI, LAG, ADT, NVL, MDO, HBV, ISI, MAP, FDM, BDI, PME, LIP, MBP, DVH, PVP, WHP, GVP, AAY, PRN, DPP, PRE, THR, GBB, JIV, PHC, ZVP, RKS, ADE, HNP, SYS, CHP, LCC, AVC, NPH, CTP, NNH, NLG, BFV, HSM, RPA, RPM, PLT, AAR, PTI, PSE, PSF, TSC, ADM, ABL, HZF, SCP, HNF, GDA, SLN, SBC, HOP, VTH, KAL, KRR, AMR, BBN, RVC, BES, STS, RDR, OBS, KLC, RTL, PIC, HSP, TSS, DYG, AYN, 1MH, FGH, NSM, ZVO, QTM, PRT, SLC, TPN, SPD, GFL, NEO, PNQ, UVD, YBF, PHN, NCH, EEC, EPR, LHP, ABP, SGH, AVB, JJE, SOF, PNT, ALC, APT, BHS, VOP, GHR, GIE, ASP, TPS, BSG, SHN, MIL, 9MM, SRG, PWN, GPP, VTR, MDN, BRC, FIP, BSL, DLY, HPP, 4IT, HHH, MIP, BTM, SDM, KCI
MRP
70
10 tablets in 1 strip
ADD TO CART
Best Price ₹56.0
20% OFF
Use Coupon HEALTH1020 during checkout